# SDR 99ZZZM150

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Ecs Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 28,000 FT, THE FLIGHT CREW HEARD A LOUD NOISE FOLLOWED BY THE CABIN VSI INDICATING A 1000 FT CLIMB.  THE AIRCRAFT THEN DESCENDED TO 12,000 T.  AT THAT POINT THE DECISION WAS MADE TO DIVERT TO SAN JUAN, PUERTO RICO TO INVESTIGATE THE PROBLEM.  FOUND THE NR 3 WATER SEPARATOR RUBBER BOOT CLAMP LOOSE.  RECLAMPED BOOT AND ACCOMPLISHED PRESSURIZATION TEST AND LEAK CHECK IAW 21-31-00.  (M)
